Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 111, NWS North Platte, NE

June 16, 20144 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2014, 6:46 PM CDT for 4 counties in Nebraska. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 6:46 PM CDT (23:46 UTC)
Expired
Jun 16, 2014, 7:30 PM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:05 PM CDTFUNNEL CLOUD8 N Burwell, NE
Jun 16, 7:05 PM CDTHAIL 110 N Burwell, NE
Jun 16, 7:40 PM CDTHAIL 1.7511 Nne Burwell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:07 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2904 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
5.8
Supercell composite
31.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WUUS53 KLBF 162346
SVRLBF
NEC071-089-115-149-170030-
/O.NEW.KLBF.SV.W.0111.140616T2346Z-140617T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMERIA...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CALAMUS RESERVOIR STATE RECREATION AREA...HORSESHOE BEND LAKE...
  NUNDA SHOAL CAMPGROUND...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW
  FLAT CAMPGROUND...VIRGINIA SMITH DAM...HOMESTEAD KNOLLS CAMPGROUND
  AND CARSON LAKE.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4174 9936 4174 9945 4187 9959 4221 9919
      4199 9893
TIME...MOT...LOC 2346Z 233DEG 20KT 4187 9943

HAIL...1.75IN
WIND...60MPH

$$

TAYLOR
1 follow-up statement
363 
WWUS53 KLBF 170007
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM CDT MON JUN 16 2014

NEC149-170017-
/O.CAN.KLBF.SV.W.0111.000000T0000Z-140617T0030Z/
ROCK NE-
707 PM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...

LAT...LON 4174 9936 4188 9951 4209 9931 4209 9923
      4217 9923 4221 9919 4199 9893
TIME...MOT...LOC 0007Z 235DEG 28KT 4192 9930

$$

NEC071-089-115-170030-
/O.CON.KLBF.SV.W.0111.000000T0000Z-140617T0030Z/
GARFIELD NE-HOLT NE-LOUP NE-
707 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LOUP...SOUTHWESTERN HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 730
PM CDT...

AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALAMUS
RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HOMESTEAD KNOLLS CAMPGROUND AND CARSON LAKE.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4174 9936 4188 9951 4209 9931 4209 9923
      4217 9923 4221 9919 4199 9893
TIME...MOT...LOC 0007Z 235DEG 28KT 4192 9930

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:18 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 16, 3:18 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT MON JUN 16 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 317 PM CDT MON JUN 16 2014

THUNDERSTORM DEVELOPMENT IS EXPECTED WITHIN THE NEXT COUPLE OF
HOURS ACROSS NORTH CENTRAL AND CENTRAL NEBRASKA...INVOF A WARM
FRONT/REMNANT OUTFLOW BOUNDARY. THIS BOUNDARY EXTENDS FROM NEAR
VALENTINE TO BROKEN BOW...WITH CU FIELD GROWING MORE AGITATED.
STORMS WILL LIKELY BECOME SUPERCELLS QUICKLY. WINDS ARE BACKED TO
THE SOUTHEAST TO THE EAST OF THE AFOREMENTIONED BOUNDARY...AND
THIS AREA WILL HAVE A TORNADO THREAT IN ADDITION TO LARGE HAIL AND
DAMAGING WINDS. STORMS SHOULD QUICKLY MOVE EAST OF THE AREA THIS
EVENING. ON TUESDAY...WILL HAVE WATCH THE AREA ALONG THE SOUTH
DAKOTA BORDER...AS MODELS HINTING AT THE WARM FRONT REMAINING IN
THAT AREA. THIS COULD SERVE AS A FOCUS FOR ISOLATED STORM
DEVELOPMENT. OTHERWISE ACROSS CENTRAL INTO WESTERN AND SOUTHWEST
NEBRASKA...SOUTHWEST WINDS WILL ADVECT DRIER AND WARM AIR INTO THE
REGION...WITH HIGHS INTO THE LOWER AND POSSIBLY MID 90S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 317 PM CDT MON JUN 16 2014

THE FORECAST FOCUS FOR THIS PERIOD IS THUNDERSTORM CHANCES FOR
WEDNESDAY AND WEDNESDAY NIGHT...THEN WITH THE TRACK OF THE UPPER
LEVEL LOW OVER THE SECOND HALF OF THE WEEK...WHICH WILL IMPACT
TEMPERATURES AND ADDITIONAL PRECIPITATION CHANCES.

FOR TUESDAY NIGHT...IN THE EARLY EVENING AN AREA OF LOW PRESSURE
WILL BE SITUATED FROM EASTERN WYOMING INTO NORTHEAST COLORADO.
MODELS ARE IN GOOD AGREEMENT THAT A DRY LINE WILL HAVE PUSHED
THROUGH THE MAJORITY OF THE FORECAST AREA THROUGH THE DAYTIME HOURS
TO LEAVE DEWPOINTS IN THE 40S AND 50S LOCALLY...WHILE AREAS NORTH
AND EAST OF THE AREA WILL CONTINUE TO SEE 60S...WITH EVEN SOME LOW
70S INTO SOUTHEAST SOUTH DAKOTA AND EASTERN NEBRASKA. THERE IS SOME
INDICATION THAT THE WARM FRONT WILL BE SLIGHTLY INTO NEBRASKA...WITH
THE EASTERLY FLOW KEEPING THE HIGHER DEWPOINTS ACROSS THE NORTHERN
TIER OF COUNTIES. THE LOW LEVEL JET DOES PICK UP IN THE
EVENING...HOWEVER THE MODELS HAVE IT PUSHING OFF TO THE NORTH AND
EAST OF THE FORECAST AREA SO WILL NEED TO RELY ON SOME LIFT WITH ANY
SHORTWAVE ENERGY COMING OUT OF THE SOUTHWEST TO GET CONVECTION OVER
THE WARM FRONT IN THE EVENING. A STRONG CAP WILL EXIST OVER THE WARM
SECTOR TUESDAY NIGHT AND WITH THE WARM AIR ADVECTION/MOISTURE
TRANSPORT FROM THE LOW LEVEL JET EAST OF THE AREA DON/T SEE ENOUGH
TO GET ELEVATED CONVECTION IN THE WARM SECTOR. ON THE FENCE ABOUT
CHANCES OVER NORTHERN NEBRASKA AS THERE REALLY AREN/T ANY STRONG
SHORTWAVES MOVING ACROSS THE AREA...BUT WITH THE MOISTURE IN
PLACE...IT MAY NOT TAKE MUCH. WITH LITTLE CONFIDENCE WILL STICK WITH
CONTINUITY FOR THIS FORECAST PACKAGE AND WATCH CLOSELY HOW THE
MODELS TREND OVER THE NEXT 24 HOURS.

ON WEDNESDAY...THE MAIN UPPER LEVEL LOW BEGINS TO LIFT OUT OF THE
IDAHO AREA UP INTO MONTANA. THE MODELS ARE IN FAIR AGREEMENT WITH
THIS...HOWEVER THERE ARE CONSIDERABLE DIFFERENCES CONCERNING THE
EVOLUTION OF A SHORTWAVE TROUGH ROUNDING THE BASE OF THE LONGWAVE
TROUGH TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.  THIS HAS A
SIGNIFICANT IMPACT ON THE FORECAST FOR LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. THE 16.00Z ECMWF AND 16.12Z GEM SHOW A STRONGER
SHORTWAVE PUSHING ACROSS NORTHERN COLORADO AND INTO THE NEBRASKA
PANHANDLE WEDNESDAY NIGHT...WHILE THE NAM AND GFS ARE A BIT MORE
SUBTLE WITH THIS SHORTWAVE AND KEEP THE ENERGY FURTHER NORTH. THESE
DIFFERENCES LEAD TO DIFFERENCES IN PLACEMENT OF THE SURFACE COLD
FRONT...WITH THE NAM/GFS BEING QUICKER TO MOVE THE COLD FRONT
THROUGH THE FORECAST AREA...AND THEN KEEP THE MAJORITY OF THE
PRECIPITATION EAST OF THE FRONT INTO EASTERN NEBRASKA. THE ECMWF/GEM
ON THE OTHER HAND ARE SLOWER TO PROGRESS THE FRONT...AND WITH
STRONGER UPWARD FORCING ALOFT WITH THE PASSING OF THE SHORTWAVE WOULD
DEVELOP PRECIPITATION POST-FRONTALLY ACROSS MUCH OF WESTERN NEBRASKA
OVERNIGHT. WILL EDGE ON UNCERTAINTY AT THIS POINT AND GO WITH A
BLEND OF THE MODEL SOLUTIONS FOR THIS TIME PERIOD UNTIL BETTER
CONSENSUS IS REACHED AMONG THE MODELS.

THE FORECAST FOR THE SECOND HALF OF THE WEEK CENTERS ON THE UPPER
LOW MOVING SLOWLY ACROSS THE FAR NORTHERN PLAINS. THE LATEST MODEL
RUNS ARE IN FAIR AGREEMENT WITH THE SPEED OF THE EASTWARD
PROGRESSION...HOWEVER VARY IN LATITUDE...WITH THE CENTER RANGING
FROM JUST NORTH OF THE CANADA/NORTH DAKOTA BORDER TO ACROSS THE
SOUTHERN PART OF NORTH DAKOTA. THEN BY FRIDAY NIGHT...IT LIFTS
NORTHEAST INTO ONTARIO BEFORE PIVOTING AND DIGGING INTO THE GREAT
LAKES REGION. THE SYSTEM BECOMES OCCLUDED THURSDAY WITH DRIER AIR
MOVING INTO NEBRASKA SO NOT EXPECTING A LOT OF PRECIPITATION
THURSDAY THROUGH SATURDAY...HOWEVER A FURTHER SOUTHERN TRACK OF
THE SYSTEM MAY BRING MORE WRAP AROUND MOISTURE INTO THE AREA SO
COULD HAVE A HIGHER THREAT FOR RAIN. AT THIS TIME...A BLEND OF THE
MODELS WILL WORK FOR THE FORECAST TODAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1238 PM CDT MON JUN 16 2014

A WARM FRONT WILL REMAIN ACROSS NORTHERN NEBRASKA THIS
AFTERNOON...AND COULD BE THE FOCUS FOR ISOLATED THUNDERSTORMS.
OTHERWISE A COUPLE OF STORMS MAY INITIATE NEAR THE DRY LINE ACROSS
SOUTHWEST AND CENTRAL NEBRASKA LATE THIS AFTERNOON. OVERALL
LIMITED THUNDERSTORM ACTIVITY IS EXPECTED ACROSS MOST OF WESTERN
AND NORTH CENTRAL NEBRASKA. THE EXCEPTION WOULD BE FOR AREAS
AROUND KONL WHERE MORE CONCENTRATED THUNDERSTORM ACTIVITY IS
POSSIBLE LATE THIS AFTERNOON AND EVENING. MAINLY VFR WILL BE THE
RULE...BUT ISOLATED MVFR OR IFR EXPECTED NEAR ANY STORM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...BROOKS
AVIATION...TAYLOR
Hazardous weather outlook, Jun 16, 4:38 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
438 PM CDT MON JUN 16 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-172145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
438 PM CDT MON JUN 16 2014 /338 PM MDT MON JUN 16 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
EVENING ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA...GENERALLY
ALONG AND NORTH OF A LINE FROM GORDON TO MULLEN TO NORTH PLATTE.
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. A FEW
TORNADOES ARE POSSIBLE IN ADDITION TO THE LARGE HAIL AND DAMAGING
WINDS FROM BROKEN BOW TO BASSETT AND POINTS NORTHEAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL THUNDERSTORM CHANCES ARE IN PLACE WEDNESDAY INTO
THURSDAY...AND AGAIN SATURDAY AND SUNDAY. THE SEVERE THREAT
WILL BE DETERMINED CLOSER TO THE EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jun 16, 4:53 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT MON JUN 16 2014

NEZ026-027-038-162245-
BLAINE NE-CUSTER NE-LOUP NE-
453 PM CDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOUP...NORTHERN
CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL 545 PM CDT...

AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANSELMO...OR 15 MILES NORTHWEST OF BROKEN
BOW...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANSELMO...
  VICTORIA SPRINGS STATE RECREATION AREA...
  MILBURN...
  MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 253 AND 269.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 267 AND 273.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Local storm report, Jun 16, 5:48 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
548 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             9 WNW SARGENT           41.69N 99.53W
06/16/2014  E1.50 INCH       CUSTER             NE   TRAINED SPOTTER

&&

MARTIN
Local storm report, Jun 16, 6:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 WSW TAYLOR            41.75N 99.45W
06/16/2014  E1.75 INCH       LOUP               NE   PUBLIC

&&

MARTIN
Local storm report, Jun 16, 6:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             TAYLOR                  41.77N 99.38W
06/16/2014  E1.25 INCH       LOUP               NE   LAW ENFORCEMENT

&&

MARTIN
Local storm report, Jun 16, 6:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TORNADO          4 N SARGENT             41.70N 99.37W
06/16/2014                   CUSTER             NE   LAW ENFORCEMENT

&&

BTAYLOR
Local storm report, Jun 16, 6:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TORNADO          3 W BURWELL             41.78N 99.19W
06/16/2014                   GARFIELD           NE   TRAINED SPOTTER

            TORNADO ON THE GROUND 3 MILES WEST OF BURWELL.

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:11 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup64 min
Jun 16, 8:23 AM CDTSevere Thunderstorm WarningLBFHolt52 min
Jun 16, 5:17 PM CDTSevere Thunderstorm WarningLBFCuster, Loup43 min
Jun 16, 5:57 PM CDTSevere Thunderstorm WarningLBFCuster, Loup48 min
Jun 16, 6:15 PM CDTTornado WarningLBFCuster, Garfield, Loup30 min
Jun 16, 6:41 PM CDTTornado Warning EmergencyTornado observedLBFCuster, Garfield, Loup34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.